# SDR USAA2013062400002

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 62,057 hours, 24,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR -AFT GIRT BAR PAW WILL NOT DISENGAGE ( STAYS IN FLOOR MOUNT) WHEN SLIDE IS DISARMED.  FOUND GIRT BAR AND FLOOR FITTING LOOSE AND OUT OF RIG, ADJUSTED FLOOR FITTINGS. DOOR ARMING HANDLE AND LIGHT, OPS CHECK GOOD.
